bed bug bites or allergic reaction?(4 posts)
NOT SURE IF THIS IS GOING TO POST BUT HERE GOES.
I recently visited a hospital ER where I was treated w/ Naprosyn and Roboxin. Within 2 days of taking these meds, I found welps and what looks like Mosquito bites. I inspected my bed, but to no avail; I did not find any of the things that have been prescribed; now I am paranoid. My infant child is due to come home tomorrow, and I am freaking out because we share a bedroom. the thought of discrading everything and pulling up my rug is daunting to say the least! Any suggestions for a good bed bug spotter in westchester county, ny?
Even if they are bedbug bites, that does not automatically mean that you took some critters home with you from the ER. It's normal to react to bites after the fact. A bedbug dog might help you. I'm sure someone here will have a tip. I read a couple of months ago that a pest control firm in Danbury, CT got a bedbug beagle (maybe I got that lead here...?). The article was in the Danbury News Times. Try searching on their website. Best of luck.
Could you be having hives as a reaction to one of the meds? People in my family have had med allergies and their reactions show up as small (sometimes large) pink welts on the body. I have some food allergies and my food allergies can show up as itchy pink bumps, too.
Look and see if you can find a bite mark in the center of the welt (similar to the little red "dot" in a mosquito bite mark). If you see such a bite, it is more likely to be an insect bite than hives.
If you are worried about bedbugs, inspect very carefully around the bed. Wear white a white t-shirt to bed and use light pastel or white sheets. Look everyplace for tiny blood marks that look like tiny pokadots or a streak with a ballpoint pen.
Fortunately or unfortunately, if it is bedbugs they will continue to make themselves known since they continue to feed and multiply. However, if it is a possible allergic reaction to the meds such as hives it is extremely important you have your doctor check it out and that you stop the medicine. People can have serious allergic reactions and the more you take the medicine, the more your body might react.
If you do find out that you have bed bugs you should not throw all of your possessions away. Since they can live in so many cracks and crevices than throwing your stuff away will not help. You will have to battle like the rest of us and educate yourself on DE, Bedlam, hiring a PCO etc... Best of luck.
You must log in to post.